# SDR AALA20121001025

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 9,450 hours, 3,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT ARMED LIGHT HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHTS NOT ARMED ANNUCIATOR.  OPS CHECK NORMAL.
